# SDR CALA2024061301791

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T3380
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS AT AFT UPPER SIDE OF LOWER SKIRT FAIRING WHERE THE STIN GER PANEL ATTACHES FOUND TO BE CRACKED #2 PYLON.   REF AMES NR 170098-0600-0110 AND WORK SHEET 83 REMOVED AND REPLACED 2 BRACKET ON THE NO 2 PYLON AFT LOWER SKIRT FAIRING WITH NEWLY FABRICATED BRACKETS IAW B767 BOEING DOCUMENT # 313T3380 AND SRM 51-40-02 PG 7.
